MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HM14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
Consumer states "he started cathing 4 or 5 years ago after back surgery for degenerative discs and it affected his bladder ability to empty.He has arthritis, recent recurrent knee infections on his knee replacement.No history of bph, no history of kidney stones.Has said this has been his preferred catheter.Just this year he said for unknown reason or cause (not blaming the catheters) he has been getting recurrent utis, he said "4 or 5" of them." he said "for this last flare up of uti symptoms last week he said he was on doxycyline and an antibiotic that starts with a "c" for a recent knee infection." this emdr covers the unknown number of catheters associated with the utis.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Per the investigation, retained samples of the complaint lot were reviewed.Pouches are intact, tips are closed smoothly without burr or hole over-melt.Eyes are smooth without burr, no sharp edge or material shaving and coating looks normal.Conclusion ¿ record shows the product under lot 23b20901 keep sterility.The product has no quality issue.Products are in sterilized condition and will not cause uti to the user.Should additional information become available, a follow-up report will be submitted.Fda registration number : reporting site: 1049092, manufacturing site: 3005471919.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20406774
Report Number1049092-2024-00120
Device Sequence Number6479791
Product Code EZD
UDI-Device Identifier00815947020314
UDI-Public00815947020314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHM14
Device Lot Number23B20901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/28/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale